| Model Number |
72404258 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D4 unique identifier (udi) for reservoir: (b)(4).
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) presented fluid loss.The ipp was explanted and replaced.There were no patient complications reported.
Additional Manufacturer Narrative
D4 unique identifier (udi) for reservoir: (b)(4).Upon receipt at our post market quality assurance laboratory, this device was thoroughly analyzed.Both cylinders were microscopically inspected and leak testing.It was found a hole in the proximal end of the cylinders from sharp instrument.Both cylinders had wear at fold in the proximal end and middle of the cylinder.Both cylinders did not pass the leakage testing.Flat reservoir passed visual inspection and leakage test.The sharp instrument damage found on the device is considered a secondary failure, so the allegation of a fluid leak is unable to be confirmed.
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) presented to a fluid loss.The ipp was explanted and replaced.There were no patient complications reported.